# SDR AWXA200400770

- Difficulty date: July 10, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON SEAT TRACK BEAM Y765, AT FR 16. MAINTENANCE CUTOUT DAMAGE ON SEAT TRACK BEAM Y765, AT FR 16; FABRICATED A NEW REPLACEMENT SECTION OF BEAM AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A319 SRM 53-11-14, FIG. 202, PG. 211-212.
